`a`
Discrete and Continuous Dynamical Systems - Series B (DCDS-B)
 

Volume 13,Number 1,     January 2010

1

Theoretical assessment of avian influenza vaccine   Pages : 1 - 25

Folashade B. Agusto and Abba B. Gumel

 Abstract       Full Text      Related Articles

2

Singular control and impulse control: A common approach   Pages : 27 - 57

Alain Bensoussan,  John Liu and Jiguang Yuan

 Abstract       Full Text      Related Articles

3

Decentralized optimal routing for packets flow on data networks   Pages : 59 - 78

A. Cascone,  Alessia Marigo,  B. Piccoli and L. Rarità

 Abstract       Full Text      Related Articles

4

Singular convergence of nonlinear hyperbolic chemotaxis systems to Keller-Segel type models   Pages : 79 - 100

Marco Di Francesco and Donatella Donatelli

 Abstract       Full Text      Related Articles

5

Numerical simulation and self-similar analysis of singular solutions of Prandtl equations   Pages : 101 - 116

Qiaolin He

 Abstract       Full Text      Related Articles

6

Topological stability of hyperbolic sets of flows under random perturbations   Pages : 117 - 127

Qiuxia Liu and Peidong Liu

 Abstract       Full Text      Related Articles

7

Stability crossing boundaries of delay systems modeling immune dynamics in leukemia   Pages : 129 - 156

Silviu-Iulian Niculescu,  Peter S. Kim,  Keqin Gu,  Peter P. Lee and Doron Levy

 Abstract       Full Text      Related Articles

8

Existence of traveling wave solutions for a nonlocal reaction-diffusion model of influenza a drift   Pages : 157 - 174

Joaquin Riviera and Yi Li

 Abstract       Full Text      Related Articles

9

Limit behavior of nonlinear stochastic wave equations with singular perturbation   Pages : 175 - 193

Wei Wang and Yan Lv

 Abstract       Full Text      Related Articles

10

Influence of latent period and nonlinear incidence rate on the dynamics of SIRS epidemiological models   Pages : 195 - 211

Yu Yang and Dongmei Xiao

 Abstract       Full Text      Related Articles

11

Critical exponents and traveling wavefronts of a degenerate-singular parabolic equation in non-divergence form   Pages : 213 - 227

Jingxue Yin and Chunhua Jin

 Abstract       Full Text      Related Articles

12

Infinite sum of the product of exponential and logarithmic functions, its analytic continuation, and application   Pages : 229 - 248

Yuk L. Yung,  Cameron Taketa,  Ross Cheung and Run-Lie Shia

 Abstract       Full Text      Related Articles